My Library

University LibraryCatalogue

For faster,
simpler
access.
Use Lean
Library.
Get it now
Don't show me again
     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Cover Art
E-RESOURCE
Author Lipman, Joseph.

Title Topological invariants of quasi-ordinary singularities / [electronic resource] Joseph Lipman. Embedded topological classification of quasi-ordinary singularities / Yih-Nan Gau ; with an appendix by Joseph Lipman.

Published Providence, R.I., USA : American Mathematical Society, c1988.

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Physical description 1 online resource (iv, 129 p.)
Series Memoirs of the American Mathematical Society, 0065-9266 (print); 1947-6221 (online); v. 388
Memoirs of the American Mathematical Society ; no. 388.
Notes "Volume 74, number 388."
Bibliography Includes bibliographies.
Contents Topological invariants of quasi-ordinary singularities (by Joseph Lipman) Introduction Part I. Rational equivalence and local homology in codimension one 1. Local fundamental class map 2. Codimension one cycles at quotient singularities 3. Quasi-ordinary singularities 4. Presentation of the group $A_{d-1} \cong H_{2d-2}$ Part II. The hypersurface case 5. Characteristics monomials of quasi-ordinary parametrizations 6. Topological invariance of the reduced branching sequence 7. Appendix: The singular locus Embedded topological classification of quasi-ordinary singularities (by Yih-Nan Gau) Introduction 1. Statement of main results 2. Some plane sections of $X$ and two key lemmas 3. Topological invariants 4. Proof of the main theorem Appendix (by J. Lipman)
Restrictions Access is restricted to licensed institutions
Reproduction Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012
System notes Mode of access : World Wide Web
Notes Description based on print version record.
Other author Gau, Yih-Nan, 1963- Embedded topological classification of quasi-ordinary singularities. 1988.
Subject Singularities (Mathematics)
Analytic spaces.
Knot theory.
ISBN 9781470408084 (online)